# SDR FDEA201811123185

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK, EVIDENCE OF CORROSION ON UPPER SURFACE BS 344 TO BS 376 LBL 6.75. CORROSION REMOVED IAW SRM 51-10-02 REV 125 AND FOUND TO BE OUTSIDE ALLOWABLE LIMITS IAW SRM 53-00-52-1A FIG 101 DETAIL VIII REV 125. NOMINAL THICKNESS OF FLANGE =0.085", DEPTH REMOVED 0.020" MAX ALLOWABLE 0.017 BLEND MUST NOT BE LESS THAN 20X AWAY FROM AN EXISTING FASTENER, BLEND IS AT A   FASTENER LOCATION. SEAT TRACK REPLACED IAW DWG 3504.
